# SDR DALA2024022102405

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55212
- Aircraft time: 1,519 hours, 640 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: C05500010011
- Part serial: 0912
- Condition: Faulted
- Location: Rudder
- Part time: 1,494 hours, 625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8317 - DIV - TO DEN DUE TO "RUDDER FAIL" WARNING MESSAGE.   R/R LOWER RUDDER PCU.
